MathSciNet Relay Station
MathSciNet bibliographic data
MR2448982 11B13 (11B75)
Bourgain, Jean The sum-product theorem in $\Bbb Z_q$ with $q$ arbitrary. J. Anal. Math. 106 (2008), 1–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement